# SDR AU980401

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Compressor Blade
- Part number: 4091709001
- Condition: Eroded
- Location: Exhaust Turbo
- Component: Garrtt, 4091709001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TURBOCHARGER COMPRESSOR BLADE LEADING EDGES SEVERELY ERODED.  DURING INVESTIGATION, AN AN363C-362 NUT WITH THE REMAINS OF A SCREW STILL ATTACHED WAS FOUND ON THE TOP OF THE INDUCTION AIR FILTER BETWEEN THE FILTER AND THE TURBOCHARGER.
